# SDR ERAA96211

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Pt Support
- Part number: 6898731
- Condition: Pitted
- Location: Oil Nozzle
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

P T SUPPORT OVERHAULED AND RET'D TO ERA 6/23/95.   UPON RECEIVING , INSPECTOR FOUND LARGE PIT IN AREAA11:00 OIL NOZZLE STRUT.
